On Armstrong relations for strong dependencies

Thi, Vu Duc and Nguyen, Hoang Son: On Armstrong relations for strong dependencies. Acta cybernetica, (17) 3. pp. 521-531. (2006)

[img] Cikk, tanulmány, mű
Thi_2006_ActaCybernetica.pdf

Download (119kB)

Abstract

The strong dependency has been introduced and axiomatized in [2], [3], [4], [5]. The aim of this paper is to investigate on Armstrong relations for strong dependencies. We give a necessary and sufficient condition for an abitrary relation to be Armstrong relation of a given strong scheme. We also give an effective algorithm finding a relation r such that r is Armstrong relation of a given strong scheme G = (U,S) (i.e. Sr = S+, where Sr is a full family of strong dependencies of r, and S+ is a set of all strong dependencies that can be derived from S by the system of axioms). We estimate this algorithm. We show that the time complexity of this algorithm is polynomial in |U| and |S|.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2006
Volume: 17
Number: 3
Page Range: pp. 521-531
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány
Additional Information: Bibliogr.: 531. p.; Abstract
Date Deposited: 2016. Oct. 15. 12:25
Last Modified: 2018. Jun. 05. 15:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/12780

Actions (login required)

View Item View Item